# SDR RRXA11380

- Difficulty date: June 29, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755847501N
- Condition: Cracked
- Location: Sta 1172 L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FITTING CRACKED IN CPIT FWD TORQUE BOX STA 1172 L33R.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED PER SRM 51-1-20D
